PL EN


Preferences help
enabled [disable] Abstract
Number of results
2016 | 130 | 1 | 259-261
Article title

Pseudo-Spherical Null Quaternionic Curves in Minkowski Space R₁⁴

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, we define the osculating pseudo-sphere of a null quaternionic Cartan curve in Minkowski space R₁⁴. We give a characterization for pseudo-spherical null quaternionic Cartan curves.
Keywords
EN
Year
Volume
130
Issue
1
Pages
259-261
Physical description
Dates
published
2016-07
References
  • [1] W.B. Bonnor, Tensor N.S. 20, 229 (1969)
  • [2] K.L. Duggal, D.H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific Publishing, 2007, p. 83
  • [3] A. Bejancu, Publ. Math. Debrecen 44, 145 (1994)
  • [4] A.C. Çöken, Ü. Çiftçi, Geometriae Dedicata 114, 71 (2005), doi: 10.1007/s10711-005-4804-1
  • [5] M. Sakaki, Turk. J. Math. 34, 417 (2010), doi: 10.3906/mat-0812-14
  • [6] K. Bharathi, M. Nagaraj, Indian J. Pure Appl. Math. 18, 507 (1987)
  • [7] A.C. Çöken, A. Tuna, Appl. Math. Comp. 155, 373 (2004), doi: 10.1016/S0096-3003(03)00783-5
  • [8] A. Tuna Aksoy, A.C. Çöken, Acta Phys. Pol. A 128, B-286 (2015), doi: 10.12693/APhysPolA.128.B-286
  • [9] Ö. Bektaş, N. Bayrak Gürses, S. Yüce, E. J. Pure App. Math 7.1, 86 (2014)
  • [10] B.O. Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, New York 1983
  • [11] M.P. Torgasev, E. Sucurovi, Matematicheskii Vestnik 53, 21 (2001)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv130n1067kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.